# SDR ASAA2021122237483

- Difficulty date: December 22, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131720400
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 RUDDER HINGE FITTING, UPPER HINGE ARM, FWD R/H FASTENER HOLE HAS CRACK INDICATION GROUNDED - YES. REPLACED #7 HINGE ARM IAW ASA EA#A320-55EA-01269 REV.00, ASA AIRBUS DWG D55371052 SHEET 5, VEIW 5-5 & SRM 55-36-42
